# SDR AWXA200200610

- Difficulty date: July 13, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 51,833 hours, 37,131 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: V3L2228
- Condition: Dirty
- Location: Speedbrakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 0631 - WHILE PREPARING TO TAKEOFF FROM LAS EN ROUTE TO OAK TAKEOFF CONFIGURATION WARNING SOUNDED AFTER APPLYING FULL THRUST, TAKEOFF ABORTED. MAINTENANCE CLEANED THE SPEED BRAKE WARNING SWITCH, TAKEOFF WARNING TEST WAS GOOD IAW BMM 31-26-00 AND T/C A1B31009.
